MAUDE Adverse Event Report: MEDICAL ACTION INDUSTRIES, INC. MEDICAL ACTION INDUSTRIES; I.V. START KIT

MEDICAL ACTION INDUSTRIES, INC. MEDICAL ACTION INDUSTRIES; I.V. START KIT
Model Number 267014
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/24/2018
Type of Reportable Event Malfunction
Event or Problem Description
Sterility issue: nurse was getting ready to start iv, looked at iv start kit pulled from supply cart, and he noticed a hair that is sealed in package.Iv start kit was not opened and taken to quality office.

Brand Name
MEDICAL ACTION INDUSTRIES
Common Device Name
I.V. START KIT
Manufacturer (Section D)
MEDICAL ACTION INDUSTRIES, INC.
25 heywood rd.
arden NC 28704
MDR Report Key7792898
Report Number7792898
Device Sequence Number1536865
Product Code LRS
UDI-Device Identifier10809160004999
UDI-Public(01)10809160004999(17)210131(10)247027
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/07/2018
Report Date (Section F) 08/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number267014
Device Lot Number247027
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/17/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA08/07/2018